MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of asaus0169 showed no other similar product complaint(s) from this lot number.Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported that the security lock was broken.
 
Event or Problem Description
It was reported that the security lock was broken.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of the safety mechanism not remaining secure against the needle housing was confirmed; however, the root cause was not identified.The product returned for evaluation was one 22ga x 0.75¿ miniloc safety infusion set.The sample was received with the safety not engaged and appeared free of usage residues.The safety mechanism was extended slightly away from the housing.Attempts to secure the safety to the needle housing were unsuccessful.Microscopic inspection of the safety mechanism retention clip revealed deformation, which prevented retention of the safety mechanism.One tab was bent inward and material discoloration was observed in the vicinity of the bend.The inward edges of both tabs exhibited material wear.The safety mechanism would not remain secure against the housing because the retaining clip was deformed; however, the cause of that deformation was not identified.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.Potential contributing factors include device manipulation prior to or during attempted use.A lot history review (lhr) of asaus0169 showed no other similar product complaint(s) from this lot number.

Brand Name
MINILOC SAFETY INFUSION SET 22G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8483086
Report Number3006260740-2019-00771
Device Sequence Number1870780
Product Code FPA
UDI-Device Identifier00801741048869
UDI-Public(01)00801741048869
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02022-75
Device Lot NumberASAUS0169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Event Location Hospital
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1